Jump to content
CrazyBoards.org

Recommended Posts

After this incident, I stopped taking my Lithium.  I had been on it for ATLEAST a month and a half.  I don't know exactly WHY I stopped taking it, I can't really figure it out myself. 

But it's only the second night of not taking it, and when I tried to lay down I kept hearing this vibrating noise inside my head.  Not to mention laying there I couldn't drift off to sleep because of the ALL ENCOMPASSING feeling of something being to large to fit or moving too fast.  It's hard to explain, it's like a mental image without the image- just feeling.

Part of me doesn't want to accept the fact that I need the Lithium.  Part of me wants to stick to illicit drugs.  Part of me wants to be normal....I just don't know anymore..

Link to comment
Share on other sites

After this incident, I stopped taking my Lithium.  I had been on it for ATLEAST a month and a half.  I don't know exactly WHY I stopped taking it, I can't really figure it out myself. 

But it's only the second night of not taking it, and when I tried to lay down I kept hearing this vibrating noise inside my head.  Not to mention laying there I couldn't drift off to sleep because of the ALL ENCOMPASSING feeling of something being to large to fit or moving too fast.  It's hard to explain, it's like a mental image without the image- just feeling.

Part of me doesn't want to accept the fact that I need the Lithium.  Part of me wants to stick to illicit drugs.  Part of me wants to be normal....I just don't know anymore..

<{POST_SNAPBACK}>

The incident doesn't sound like any side effects of lithium to me. What has happened since you have stopped taking it?

It's my sincerest belief that until we accept this illness and accept that we have to take meds, we are going to continue to have a screwed up life. Maybe it will be different for you. I hope so.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...